Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBose, A-
dc.contributor.authorSen, A-
dc.identifier.citationelectronic communications in probability Vol12.P21-27en_US
dc.subjectLarge dimensional random matrixen_US
dc.subjectWigner matrixen_US
dc.subjectToeplitz matrixen_US
dc.subjectHankel matrixen_US
dc.subjectSpectral normen_US
dc.titleSpectral norms of random large dimensional noncentral toeplitz and hankel matricesen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
spectral norm of random large.pdf141.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.